Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Lower right pelvic pain, soreness. Ultrasound, UA done. Could it be GI, women's health issue?

Hello just recently I have been experiencing lower right pelvic pain and what feels like soreness in that area...had an ovarian cyst but after this most recent pelvic ultrasound it has since dissolved and gone. now the soreness and pressure still remains and hurts alot after I poop and doc did UA and it showed microcopic hematuria but no burning when peeing no pain other then pelvic pain....very frustrated as to what is going on. Could this be GI related or Female issues????
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Microscopic hematuria is usually seen in Cystitis or urinary bladder infection. I do not think it is due to cyst as the ultrasound is normal. It can be due to ovulation.

Please drink plenty of fluids orally and you may take simple analgesics like Tylenol for pain.

You shall be fine soon, do not worry.

Take care.
Answered: Sun, 5 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor